# SDR SWIA200819597

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 20,805 hours, 29,256 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 97962641
- Part serial: 847
- Condition: Malfunctioned
- Location: Lt Acm
- Part time: 17,490 hours, 24,664 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3614 - SMOKE AND BURNING SMELL REPORTED IN THE COCKPIT.  REPLACED LEFT TURBINE INLET CONTROL VALVE IAW EMB AMM 21-50-09 AND REPLACED LEFT P3 VALVE IAW EMB AMM 36-10-03.  ALL OPS CHECK GOOD.
